MathSciNet Relay Station
MathSciNet bibliographic data
MR1029502 14J45 (14E05)
Pukhlikov, A. V. Maximal singularities on the Fano variety $V_6^3$. (Russian) ; translated from Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1989, no. 2, 47--50, 105 Moscow Univ. Math. Bull. 44 (1989), no. 2, 70–75
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement